Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin jitters

Posted by Grace on July 8, 1999, at 10:54:02

In reply to Wellbutrin jitters, posted by Brandon on June 30, 1999, at 10:50:16

When I started on Wellbutrin one year ago, I was also taking Effexor, Trazodone and Attivan. I did not experience any unusual jitters, but in Sept. I collapsed in the middle of teaching a class, babbling and unaware of my surroundings. My drs. decided I was suffering from an overdose of serotonin, so they reduced my Trazodone. I feel fine now. So you might consider asking your dr. about this.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Grace thread:8039